# SDR A6WA2017041044911

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 31,817 hours, 30,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER IS CRACKED.
